Skip to main content

Frege's Theorem.

Author(s): Burgess, John P

To refer to this page use:
Publication Date: Dec-2012
Citation: Burgess, John P. "Frege's Theorem." (2012): 728-732.
DOI: doi:10.5840/jphil20121091234
ISSN: 0022-362X
Pages: 728 - 732
Type of Material: Journal Article
Journal/Proceeding Title: JOURNAL OF PHILOSOPHY
Version: Final published version. This is an open access article.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.